# SDR UALA2012012400489

- Difficulty date: January 21, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,415 hours, 9,013 cycles
- Engine: Pwa PW4077
- System (JASC): 2550 · Cargo Compartments
- Part: Knob
- Part number: 7042620
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOADING JOYSTICK MISSING KNOB, CONTROLLER WORKS OKAY.  PCN 566-1780 DEFERRED PER 2553LP.  REF IPC 25-53-32-001, ITM 45. PCN 566-2015 KNOB.  RPLC'D JOYSTICK KNOB.
